# SDR PLGA971027A

- Difficulty date: October 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745BA
- Make and model: Saab SF340A
- Aircraft serial: 340A111
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Controller
- Part number: ND00752200
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LGA - FLT 4739 - AFTER TAKEOFF, THE RIGHT INTAKE DE-ICE FAILED.  AIRCRAFT RETURNED TO LGA AND LANDED WITHOUT INCIDENT. MAINTENANCE REPLACED THE RIGHT INTAKE CONTROLLER.  SYSTEM CHECKED GOOD.  (M)
